MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ENSEAL G2 STRAIGHT JAW 25CM; ELECTROSURGICAL CUTTING & COAGULATION & ACCESSORIES

ETHICON ENDO-SURGERY, LLC. ENSEAL G2 STRAIGHT JAW 25CM; ELECTROSURGICAL CUTTING & COAGULATION & ACCESSORIES
Model Number NSLG2S25
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Batch # p93v3w.Device analysis: the device was returned with the upper jaw detached and not returned.The device was connected to the generator and it was recognized.Because the jaw was detached not all functional testing could be performed with the generator.A probable cause of the damage to the jaw could be not allowing thick and fibrous tissues to denature prior to i-blade advancement.A manufacturing record evaluation was performed for the finished device batch number, and no non-conformances were identified.
 
Event or Problem Description
It was reported that during a miles resection, the mobile jaw part is removed during use.The surgery was not delayed and was completed successfully.Fragments were generated but easily removed with no additional intervention.There were no patient consequences.

Brand Name
ENSEAL G2 STRAIGHT JAW 25CM
Common Device Name
ELECTROSURGICAL CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
MDR Report Key9750274
Report Number3005075853-2020-01226
Device Sequence Number17002251
Product Code GEI
UDI-Device Identifier10705036014126
UDI-Public10705036014126
Combination Product (Y/N)N
PMA/510(K) Number
K112033
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Model NumberNSLG2S25
Device Catalogue NumberNSLG2S25
Device Lot NumberP93X59
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/20/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/29/2020
Initial Report FDA Received Date02/25/2020
Patient Sequence Number1